Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

np body lools real anymore. ever since i got off

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5597 Questions
Question
np body lools real anymore. ever since i got off pf a benzodiazepines i was on on for a year. i dont feel function very well. its scary, ive has mri, blood test, only thing they can find wrong is i have hashimoto. but thos feeling off all the time. i dont eben leave my house because of it.
Sat, 3 Feb 2018 in Headache and Migraines
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
Your symptoms are suggestive of anxiety and benzodiazepine withdrawal.

Detailed Answer:
Thank you for posting your query.

I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.

I have noted your clinical details. Based on this, your symptoms are suggestive of anxiety. Withdrawal from benzodiazepines also leads to similar symptoms. As a first step, you should start anti-anxiety medicines in consultation with a psychiatrist.

Hashimoto's thyroiditis can also cause an encephalopathy, where the symptoms can be similar to dementia. You can get blood tests done for anti-thyroid antibodies.

Your symptoms are not suggestive of other dementia such as Alzheimer's disease.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor